Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Topological homotheties on compact Hausdorff spaces


Author: Ludvík Janoš
Journal: Proc. Amer. Math. Soc. 21 (1969), 562-568
MSC: Primary 54.60
MathSciNet review: 0242130
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242130-6
Article copyright: © Copyright 1969 American Mathematical Society